# SDR ASAA2023022742097

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,162 hours, 1,489 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 21048H3708
- Condition: Faulty
- Location: Flight Deck
- Part time: 5,160 hours, 1,488 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LH FWD WINDOW HEAT. OVHT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED LH FWD NO 1 WINDOW PER B737-9 AMM 56-11-11.
